# SDR DALA2019031401666

- Difficulty date: March 13, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB AT AFT CARGO COMPARTMENT (5231-2002). (CCT). NRC 00191: CORROSION LEVEL 2, LOWER DOOR JAMB AT AFT CARGO COMPARTMENT WAS REPAIRED PER SRM 53-20-15-2R-7 FIG 201 REPAIR 7. (LP #0983196)
